Migraleve Tablets (Pink): Migraleve Pink tablets are powerful pain relievers and contain codeine, paracetamol and buclizine. The combination of these active ingredients work to treat headaches and relieve nausea. Taking Migraleve at the first sign of a migraine can prevent it worsening and help you recover faster.
There is a direct link between migraines and exercise; 30 minutes of exercise three times a week has been shown to dramatically reduce attacks of migraines.
The pink edition of Migraleve tablets involve a combination of paracetamol and codeine to help relieve the symptoms of migraine headaches. Buclizine has also been added to reduce instances of nausea.
If you feel a migraine coming on, immediately take these tablets to prevent further attacks. The unique double action formula makes these tablets some of the strongest over the counter medicine available to treat migraine headaches.
Adults, including the elderly and adolescents over 14:
Swallow 2 Migraleve pink tablets at the earliest sign of a migraine attack.
Avoid taking more than 2 two pink tablets in 24 hours.
Children 10 - 14 years of age:
Swallow 1 Migraleve pink tablets at the earliest sign of a migraine attack.
Avoid taking more than 1 pink tablet in 24 hours.
The active ingredients contained in this medicine is/are:
Codeine phosphate 8mg, paracetamol 500mg, buclizine hydrochloride 6.25mg.
Not everyone will experience side effects when they take medication, however if you do they can include:
Migraleve tablets might cause rare allergic reactions that are mild such as itching, skin rashes or hives. Other unwanted effects which might occur include constipation and drowsiness (which might be a symptom of migraine).
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
- Avoid taking more than the recommended dosage.
- These tablets might cause drowsiness. If you get drowsy, avoid driving or operating machinery.
- Do not consume alcohol during treatment with these tablets.
- These tablets contain paracetamol and should not be taken with any other drugs containing paracetamol.
- In case an overdose, seek medical attention immediately, even if you feel fine to avoid risk of severe delayed liver damage.
- Avoid giving this medication to individuals who shouldn't take codeine such as children aged less than 18 years who have had surgical removal of adenoids or tonsils for obstructive sleep apnoea.
- Consult your doctor if symptoms persist or if you need to take this medicine for more than 3 days.
- These tablets contain codeine which might cause addiction, if taken continuously for more than 3 days.
- When this medication is taken for more than 3 days, it can make the headaches to worsen. Therefore, this medication should only be used for 3 days.
- Avoid taking this medication if you have taken any other analgesics in the last 4 hours, or if you have ever had hypersensitivity to Migraleve or other listed ingredients, or your migraine has not been confirmed by a doctor.
- Unless under medical supervision, children aged less than 10 years of age should not take these tablets.
- Consult your doctor or pharmacist before taking this medication during pregnancy or lactation or if you suffer from kidney or liver disease.
- Avoid taking Migraleve pink tablets with other prescribed drugs such as Colestyramine (for treating high cholesterol), Domperidone or Metoclopramide (for treating nausea and vomiting), and Anticoagulants such as warfarin (drugs that thin the blood) without consulting your pharmacist or doctor.
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
All our orders are sent out using Royal Mail. Tracking is available on all orders.
We always aim to dispatch all orders within 24 hours of them being received, if we are unable to meet this
high standard for whatever reason we will always contact you to advise you of the delay.
We offer free UK standard delivery on orders over £40.
The following delivery options are available:
- Standard Delivery - 2/3 day delivery - £2.95
- Express Delivery - 1/2 day delivery - £4.45
- Special Delivery (Guaranteed before 1pm) - £8.95
- Saturday Guaranteed before 1pm - £10.45
The cut-off for same day dispatch of orders is 4pm. Orders processed after this time will be dispatched the following working day. Orders are dispatched Monday - Friday. Orders will not be processed on weekends or bank holidays.
We ensure all deliveries are in plain packaging for discreet delivery of your medicines and pharmacy goods.
Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt.
Delivery is free for all NHS prescriptions.
Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering.
We are currently unable to ship orders outside of the UK.